# SDR IPXA2014061183259

- Difficulty date: May 28, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 26,559 hours, 17,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N8017
- Condition: Corroded
- Location: Bs 1045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CP14 INSPECTION, MAIN DECK CARGO TRACK UPPER SURFACE HAS CORROSION BS 1045, LBL 46.5.  REMOVED  CORROSION IAW SRM 51-40-02. 2.   FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A-1, FIG 101 DET II.  REMOVED AND REPLACED SEAT TRACK.
